# SDR COMA9810045

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE RIGHT PROPELLER RPM FLUCTUATED BETWEEN 100 AND 102.5 PERCENT AFTER TAKEOFF.  DEFERRED THE RIGHT ENGINE ELECTRONIC CONTROL SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
